Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Hard stomach, bumps on back of tongue, rash on arm and leg. Cause?

I have a hard stomach, and I also have had bumps on the back of my tongue for the past 3 weeks, and I have found one rash on my arm , and two on my leg. I took a blood test on Oct. 4, and everything came back negative, however I am still worried. The test was taken 2 months, and 2 weeks after my last sexual encounter. What do you think could be the cause of these symptoms?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us.

Hives, also known by their medical name of Urticaria, are raised, flat-topped bumps that are smooth to the touch and typically red in colour.

Some hives are caused by allergies to such things as foods, medications, and insect stings, but in the majority of cases, no specific cause for them is ever found.

Rarely, angioedema of the throat, tongue, or lungs can block the airways, causing difficulty breathing.

Testing will depend on your medical history and a thorough exam by your primary care doctor or dermatologist.

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Mon, 26 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor